# SDR DHL2004803538

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Elongated
- Location: Lt Wing Le Flap
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB. VANE SLOR HOLES ELONGATED STA XS 247.000.  PERFORMED MAJOR REPAIR IAW ED EDV43-9, DWG V43-R09. REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-3-0 PG.1, SRM 51-1-20D PG.21. TRIMMED OUT DAMAGED SECTION IAW ED ECV43-9, DWG V43-R09. PERFORMED NDT INSP. IAW DC8 NDT SPM PART 6-10-01.001. FABRICATED FILLER (7075-T6AL 0.063) AND DOUBLER (7075-T6AL 0.071) IAW ED EDV43-9, DWG V43-R09. CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER, DOUBLER AND NEW FASTENERS IAW ED EDV43-9, DWG V43-R09, SRM 51-1-21 PG.1, SRM 51-1-20D PG.9, SRM 51-3-0 PG.1.
